A uniqueness theorem for linear control systems with coinciding reachable sets

M.L.J. Hautus, G.J. Olsder

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

Two multivariable linear control systems are considered with control $u(t)$ satisfying the inequality $\| {u(t)} \|_p \leqq 1$, $1 \leqq p \leqq \infty $, and with coinciding reachable sets. Under certain conditions (of which $p \ne 2$ seems to be the most remarkable), it is shown that the control systems have equal system matrices and equal control matrices up to the signs and the ordering of the columns. The proof depends on a theorem of Banach on rotations.
Original languageEnglish
Pages (from-to)412-416
Number of pages5
JournalSIAM Journal on Control
Volume11
Issue number3
DOIs
Publication statusPublished - 1973

Fingerprint Dive into the research topics of 'A uniqueness theorem for linear control systems with coinciding reachable sets'. Together they form a unique fingerprint.

Cite this